# SDR AALA20161209001

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 52,483 hours, 18,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1191
- Condition: Defective
- Location: L4 Door
- Part time: 53,481 hours, 18,352 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EVACUATION SLIDE GIRT BAR DIFFICULT TO ARM AND DISARM DUE TO SLIDE HAVING A DEFECT IN THE INTERNAL FABRIC.  REMOVED AND REPLACED SLIDE.  OPERATIONAL CHECKED GOOD.
